# SDR DALA1249250189

- Difficulty date: September 21, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 73,842 hours, 10,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS ARE INOPERATIVE FROM ROW 6F-20F.  MX REPLACED THE FUSE IN POWER SUPPLY M9011.  SYSTEM OPS NORMAL.
